MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MCREYNOLDS IMPACTOR ADAPTER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH MCREYNOLDS IMPACTOR ADAPTER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6260-4-090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been one similar event for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that when trying to remove an accolade stem from the patient's left femur the threaded portion of the mcreynolds adapter broke off.Revision was performed successfully with no delay.Rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
MCREYNOLDS IMPACTOR ADAPTER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10696725
Report Number0002249697-2020-02166
Device Sequence Number3933921
Product Code LPH
UDI-Device Identifier07613327217896
UDI-Public07613327217896
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number6260-4-090
Device Catalogue Number6260-4-090
Device Lot NumberTDER101
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR